Homotopy separators and mappings into cubes
Fundamenta Mathematicae, Tome 131 (1988) no. 2, pp. 149-154
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_131_2_149_154,
author = {J. Krasinkiewicz},
title = {Homotopy separators and mappings into cubes},
journal = {Fundamenta Mathematicae},
pages = {149--154},
year = {1988},
volume = {131},
number = {2},
doi = {10.4064/fm-131-2-149-154},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-131-2-149-154/}
}
J. Krasinkiewicz. Homotopy separators and mappings into cubes. Fundamenta Mathematicae, Tome 131 (1988) no. 2, pp. 149-154. doi: 10.4064/fm-131-2-149-154
Cité par Sources :